# SDR EE4Y2023100317400

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N338NV
- Make and model: Airbus A319-111
- Aircraft serial: 2378
- Aircraft time: 47,765 hours, 31,914 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 200
- Part time: 47,765 hours, 31,914 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DESCRIPTION:
DURING THE STRUCTURAL INSPECTION PER ALLEGIANT WORK CARD 200003-01-1-001_P1-OP-UP/0 PROCESS, COO FOUND AT EMPENNAGE, DORSAL FIN AREA WITH CORROSION BETWEEN THE SKIN AND CONNECTOR 7113VC.

CORRECTIVE ACTION
REPAIRED FUSELAGE SKIN SECTION FROM FR69 TO FR70 BETWEEN STRG 1 AND STRG 2 RH IAW AIRBUS DOSSIER 81077405. 
SEE COOPESA ITEM 3-8
